MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.idcr.2019.e00611

Медицинская библиотека · IDCases · 2019

Necrotizing fasciitis associated with sorafenib treatment.

Kang Ho Won, Yun Seok-Joong, Kim Wun-Jae

Клинический случайСтатьяПеревод в очереди

Аннотация

We present here a case of extensive necrotizing fasciitis during sorafenib treatment in a patient with HBV-related hepatocellular carcinoma. Despite emergent extensive surgical debridement, the patient's clinical status progressive worsened until interruption of sorafenib therapy. The patient was successfully treated with temporal interruption of sorafenib therapy. To our knowledge, this is the first case report of sorafenib-associated necrotizing fasciitis. Given the life-threatening nature of the infection and the necessity for urgent intervention, clinicians should be aware of this possible adverse effect of tyrosine kinase inhibitors.

Для цитирования: Kang Ho Won, Yun Seok-Joong, Kim Wun-Jae. Necrotizing fasciitis associated with sorafenib treatment.. IDCases. 2019. DOI: 10.1016/j.idcr.2019.e00611.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.